# SDR ASOA2015051412840

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE SILL AT SERVICE DOOR HAS CORROSION.  SEVERE CORROSION OUT OF LIMITS IAW SRM NO DAMAGE ALLOWED AROUND FASTENERS 53-21-23-101-002-A01.  REMOVED LOWER ANGLE SILL AT SERVICE DOOR IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED NEW SERVICEABLE LOWER ANGLE SILL AT SERVICE DOOR IN REF TO SRM 51-42-06-001-001-A01.
